# SDR DALA2021032401743

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 INITIAL INSPECTION: CRACKED METALLIC STRIP (2EAS) BTW FRAME STA. 365.25 AND STA. 345, RBL 10 AND RBL 45.5 OF AREA ABOVE NLG W/W. CORRECTIVE ACTION: SUMMARY OF NRC 00251: METALLIC STRIP (2EAS) BTW FRAME STA. 365.25 AND STA. 345, RBL 10 AND RBL 45.5 OF AREA ABOVE NLG W/W WERE REPAIRED PER B757-200 SRM. (1762965)
